# SDR ASAA2022082439637

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 32,752 hours, 10,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CK FOUND EMERGENCY LIGHT ABOVE R2 DOOR INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY REF B737-900 AMM 33-51-06.
